It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2003, 06:57 AM   #1
Newbie
 
Join Date: Jan 2003
Location: Godfrey, IL USA
Posts: 6
LWall HB User
Question Question

I was diagnosed with complex partial seizures a couple of months ago, caused by a traumatic head injury in my teens. Unbelievable that 28 years after the injury seizures would start. Still working with medication to control. I hope my question doesn't sound stupid but, sometimes when a seizure starts it feels like energy is just building up in my leg or arm and just builds and builds until it starts to shake and release the energy. Does anyone else feel this?

 
Old 01-23-2003, 07:41 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2002
Location: Dayville, Ct. USA
Posts: 770
kayakmom HB User
Post

My son describes the same thing. I have seen many who say that it is like an electricity build up. Are your seizures myoclonic jerks? Those are the ones I have heard described this way the most.

Hope you get the control soon with meds, best wishes
__________________
mom of 2 teens who have battled seiuzres.

 
Sponsors Lightbulb
   
Old 01-24-2003, 01:45 PM   #3
Senior Member
(female)
 
Join Date: Aug 2001
Location: W, CT
Posts: 185
Krista2882 HB UserKrista2882 HB User
Post

hey, that kind of sounds like my seizures! that happens to me on the right side of my body. usually in my leg, and then if they're a little worse, it spreads to my arm and the side of my body.
i've never really known exactly how to put it into words, but yeah! that sounds like the same type I get......

~Krista
)

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question on recent lab results guy983 Thyroid Disorders 8 06-13-2010 02:44 AM
72 hour (fecal) fat absorption test question MJontario66 Bowel Disorders 0 04-20-2010 12:48 PM
Question BelieveYouMe Herpes 2 04-20-2010 11:33 AM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!